# SDR DALA2024080407739

- Difficulty date: May 12, 2021
- Submitted: August 4, 2024
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 72,701 hours, 34,336 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 DISC: DTA MONITOR INSPECTION LOG REFERENCE ER/A 591345-14 SECTION II REQUIRES DTA APPROVAL ON OR BEFORE NEXT 44512 CYCLES.  NOTE THE MONITOR RECORDS / PLANNING.  DISCONTINUE REVENUE SERVICE ON OR BEFORE THE NEXT 44512 CYCLES PENDING A DAMAGE TOLERANCE AND FATIGUE REVIEW. ASSOCIATED ER/A 00-591345 ADDED FOR AC 3262. (LP: 1807210)
